I was diagnosed with CIS last year and have been on Copaxone since November. For the past few months (since like Jan/Feb I'm not really sure). I've had some relatively minor pain in my right hip (mostly inside, kind of along the groin area, but sometimes around the side below the waist area). It hasn't gone away, and in fact may be slightly worsening so I do have an appointment scheduled with my primary care doc.

The pain seems worse in the evenings and with sitting/lying down, though I do notice it moving around as well. Sometimes it hurts worse moving my leg a certain way. I can't think of any injury to have caused this. The only thing I can remember is once my injection in the thigh of that same leg (closer to knee though) cause a lot of pain and some muscle twitching that lasted a minute or so in my lower thigh.

I hadn't really thought about it being related to the Copaxone (other than possibly the muscle twitching), but I did read a rare side effect of Copaxone could be joint pain. Could this be a potential reason? My head thinks not since it's just the right hip (though occasionally I wonder if my left hip may be just starting to bother me), and it movement/etc worsens it. It varies between aching and burning and pain levels are probably 0-3 depending varying.

I am seeing my doctor, and may contact my neuro depending on what the primary care doc says, but I just thought I would check in here as well.